# SDR GLBA96172

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Service Valve
- Part number: 101388083
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TUS - GEAR WOULD NOT EXTEND.  MAINTENANCE REMOVED AND REPLACED SERVICE VALVE.  OPERATES NORMALLY.  (M)
